68516members
360391posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Everolimus

15 REPLIES 15
Highlighted
Member

Re: Everolimus

Hi Chris

 

It will be good for you to have a break from EE, you will start to feel brighter quite fast, I know I have when I've been on breaks from it.

 

After chemo and radiotherapy, I had Tamoxifen originally, 18yrs ago when I was first diagnosed, I took it for 5 years, which was the recommendation then. I was in remission for almost 14 years, then it came back, so I was given Letrozole and radiotherapy again. Last year, my cancer returned so now I take EE. I'm still only on a half dose, dreading when they increase to full dose, but will deal with that one when it happens. 

 

Keep in touch Chris, 

 

Best wishes, Louise

Highlighted
Member

Re: Everolimus

Hi Louisehuk,
Oncologist has put me on an anti oestrogen drug - Tamoxifen - until a further review in September so a lull for a couple of months. It's good that you are doing so well.
Highlighted
Member

Re: Everolimus

Hi Chris

 

Let me know how your second opion turns out, I do hope there is some good news for you soon. Stay in touchand do not give up!!!

 

Louise xx

Highlighted
Member

Re: Everolimus

Hi Louise, I could not cope with the side effects and have given up the chemo tablets. I have also gone and got a second opinion and will see the consultant again at Guys on Thursday. I wasn't good with chemo first time round but this has been worse - just about every side effect and a sense that I had no back up support. I have put quality of life first. You are doing really well so don't give up!
Thanks for your thoughts and best wishes, Chris xx
Highlighted
Member

Re: Everolimus

Morning Chris

 

How are things going? I do hope you are feeling a little better at least, please keep it touch with me and let me know you are ok,

 

Kindest regards

 

Louise

 

 

Highlighted
Member

Re: Everolimus

Hi Chris

 

I understand how you feel at the moment, I have all those symptoms bar the nose bleeds, the mouth ulcers are awful. I'm currently on half dose, 5mg of Everolimus as I couldn't cope withthe full dose of 10mg, perhaps they will lower your dosage to enable you to build up a tollerance? I'm on week 7 taking this half dose, like I said, the side effects are still here, but milder than on 10mg. Is there an alternative you can take? I'm sure when you go to clinic they will take everything into account and half the dose, you should get a break inbetween, I've had two breaks so far!!! So starting week 7 on EE today, I feel I have reached a milestone, please let me know what happens nd try to stick with it xx

Highlighted
Member

Re: Everolimus

Hi louisehuk,
Not sure how your EE treatment is going. Unfortunately I have not had a good experience and after 10 days I am ready to give up on Everolimus. I have many side effects - the most painful being mouth ulcers but also including headaches, nose bleeds, tinnitus and head rush and general flu like symptoms. I can see things getting worse over time so will stop it. I did take loads of advice in relation to mouthwash, toothpaste etc but these have made little difference. Sorry to sound so negative.
Highlighted
Member

Re: Everolimus

Lots of luck to you Chris, xx

Highlighted
Member

Re: Everolimus

Hi Chrisrose,

 

I think this may be the one:

 

http://forum.breastcancercare.org.uk/t5/Treatments-and-medical-issues/anyone-on-everolimus-exestamen...

 

Hope this helps.

 

Best wishes

 

Janet

BCC Moderator

Highlighted
Member

Re: Everolimus

Hi, I haven't been able to find the thread. Xx
Highlighted
Member

Re: Everolimus

Hi Louise. I have a month before I start but I will let you know how I get on thanks very much for sharing your experience. I have had three years of normal life so being ill will come hard. Lots of positive thoughts. Xxx
Highlighted
Member

Re: Everolimus

Hi Chris

 

I've had a few hiccups with this regime, though we are persivering!! The longest Ive managed to continue the treatment so far is this current course, Im coming to the end of the third week lol. My main issue has been horrendous mouth ulcers on my tongue and lining of my mouth which made it impossible to eat, so I was on a soup diet.  I was given pain relief of Hydrocrtisone and Lidnocaine, and also a spray Lidnocaine for immediate relief, to be fair it didnt really help me. They have stopped my treatment twice, and waited for the ulcers to go, so this time, Im hoping it will run more smoothly, Im at the end of three weeks and I think I might make four weeks !!!!! 

I get some nausea, but thankfully Domiperidone helps with that. I feel tired most of the time, but not sleepy tired, if that makes sense? Maybe fatigued is a better word. Aching joints, dry skin,foul taste in my mouth and everything has a cardboard texture.

 

Now then Chris, youmay not get any of this, there is another lady in the same unit on this regime, she has no side effects what so ever, thats very important that you remember that.

 

Please feel free to ask me anything at all, I will always be honest, but like I say, you may not get any side effects at all 🙂 

 

With love

 

Louise

 

Highlighted
Member

Re: Everolimus

Hi,chrisrose,there is a thread on the secondary section about E &E and side effects. Under the treatment section.I'm about to start this in just over a week,but I have MBC.
Good luck with your treatment and huge hugs xxxx
Highlighted
Member

Re: Everolimus

Hi louisehuk, I am just about to start with the combination of Everolimus and Exemestane and wonder how you have found the combination during the last six months.
Highlighted
Member

Re: Everolimus

Hi Louisehuk,

 

I'm sorry you haven't had any replies to your post yet.  Hopefully someone will notice now and come along to offer some support.

 

You might also call our Helpline for information and support.  They are open today from 10-2 and 9-5 on weekdays.  The number is 0808 800 6000

 

Very best wishes

 

Janet

BCC Moderator

Highlighted
Member

Everolimus

Afternoon all, is anyone here on Everolimus please? I am due to start this treatment alongside Exemestane and would like to know if anyone else is on this regime. I am in my third BC episode and after the last surgery in October 13, I still have the tumor as it is not accessible,  My first was 16 yrs ago, the second episode 3 yrs ago and this present one was diagnosed this July. I had chemo, radiotherapy and five years on Tamoxifen the first episode, radiotherapy and Letrozole the second episode and now I will be having Evolimus and Exemestane.